MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035431520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 05/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device remains implanted.
 
Event or Problem Description
It was reported that after coil (subject device) implantation,the thrombosis was occured in the p-com (posterior communicating artery) and it was resolved by thrombectomy using a stent retriever.No further details provided.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed because the lot number was not reported.The subject device was not returned for analysis, therefore physical and functional evaluations could not be performed.However, the reported patient thrombosis is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Based on the information available, an assignable cause of known inherent risk of procedure was assigned to this event.
 
Event or Problem Description
It was reported that after coil (subject device) implatation,the thrombosis was occured in the p-com(posterior communicating artery) and it was resolved by thrombectomy using a stent retriever.No further details provided.

Brand Name
TARGET HELICAL NANO 1.5MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7615069
Report Number3008881809-2018-00272
Device Sequence Number13841940
Product Code HCG
UDI-Device Identifier04546540698032
UDI-Public04546540698032
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035431520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer07/06/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALAXY 2.5*5 (GALAXY); GALAXY 2.5*5 (GALAXY)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR